# SDR SWAA2015011935865

- Difficulty date: January 15, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 28,120 hours, 16,518 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE EXTERNAL POWER DOOR CUT OUT CRACKED NEAR CTR LATCH CONTACT AREA.  REPAIRED CUT OUT IAW SRM.
